Some Aspects of Sound Propagation in Porous Medium

Abstract:

Article Preview

The new properties of nonlinear sound propagation in one-dimensional porous medium are presented. For this purpose the one-dimensional equation of nonlinear and nonlocal sound propagation is derived. Its limiting cases are analyzed; the respective asymptotic solutions are shown. The dependence of sound velocity on the dimension of cellular space has been established.

Info:

Periodical:

Solid State Phenomena (Volume 113)

Edited by:

Nin Bizys, Andrejus Henrikas Marcinkevicius

Pages:

526-530

DOI:

10.4028/www.scientific.net/SSP.113.526

Citation:

P. Miškinis "Some Aspects of Sound Propagation in Porous Medium", Solid State Phenomena, Vol. 113, pp. 526-530, 2006

Online since:

June 2006

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.